# SDR K3HA980004

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT LENS MISSING ADJACENT TO SEAT ROW 25DEF.  REPLACED LIGHT LENS EMERGENCY PATH MISSING ADJACENT TO SEAT ROW 25DEF.
